# SDR SW15200110851

- Difficulty date: April 5, 2001
- Submitted: May 3, 2001
- Operation: General aviation
- Make and model: Piper PA-28
- Engine: Lyc IO360A1A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: LW15473
- Part serial: 0101
- Condition: Defective
- Location: Fuel System
- Part time: 0 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART INSTALLED NEW AT OVERHAUL.  TEST CESS OPERATION WITHIN REQUIRED PRESSURE AND FLOW.  AT INSTALLATION IN AIRCRAFT, PUMP WOULD NOT FUNCTION AND WOULD NOT ALLOW FUEL TO BE PUMPED THRU USING BOOST PUMP.
